# SDR ASAA0210063

- Difficulty date: March 17, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, FOUND STRINGER CLIP AT BS 747, STRINGER 26L CORRODED.  REPAIRED PER SRM.  (M)
